# SDR AALA20050690

- Difficulty date: October 18, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N251AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49270
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

BDL - ORD - DURING CRUISE HAD FUEL QUANTITY INDICATION FAULT.  DIVERTED AND LANDED SAFELY AT GRR.  INSPECTED ENGINES.  NO DISCREPANCIES NOTED.  TANKS CHECKED, DRAINED AND RE-FUELED.  VERIFIED LOAD BY STICKING TANKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
